# SDR 9504869959

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL WARNING INDICATION FAILURE LIGHT ILLUMINATED UPON APPLICATION OF TAKEOFF POWER.  TAKEOFF WAS ABORTED.  A SUCCESSFUL TAKEOFF WAS ACCOMPLISHED ON SECOND ATTEMPT.  RECYCLED SYSTEM ON GROUND.  ALL CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
